# SDR SWAA2022010644265

- Difficulty date: November 16, 2021
- Submitted: January 6, 2022
- Operation: Air carrier
- Aircraft: N770SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 30589
- Aircraft time: 69,290 hours, 41,022 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Bear Strap
- Condition: Damaged
- Location: Bs291-295 S9-10r
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING REPAIR OF R1 BEAR STRAP AT STA 291 TO 295 SR 9R AND 10R 4 FASTENER HOLE WHERE FOUND ELONGATED. ; / [01] CLEANED UP DAMAGE FROM HOLES 4 (EA) LOCATED AT R1 DOOR BEAR STRAP AT STA 291 TO STA 295 STR 9R AND 10R BY REAMING TO FIRST OVERSIZE 0.201' FOR TRANSITION FIT INSTALLATION OF HEX BOLT. FINAL INSTALLATION OF FASTENERS WILL BE ACCOMPLISHED DURING INSTALLATION OF BEAR STRAP REPAIR ON FAULT TTG8Q0094F9V; [02] VERIFIED STEP # 1; [03] JOB IS COMPLETE INSTALLATION OF FASTENER ON TTG8Q0094F9V; [04] PERFORMED EA 21-153-03281. REF FAULT TTG8Q0094F9V
